# SDR REXA2021011200867

- Difficulty date: December 24, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY FS 310 FRAME CORRODED BETWEEN STRINGER 26L & 26R.  REPAIRED FS 310 FRAME CORROSION BETWEEN STRINGER 26L & 26R, IAW CRJ 900 SRM 53-00-06-201-004-A01 & 51-21-06-001-001-A01.
